# SDR SWAA2025072181604

- Difficulty date: June 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE LOCATED AT FWD CARGO COMPARTMENT.  REPAIRED AFT CORNER SCUFF PLATE LOCATED AT FWD CARGO COMPARMENT IAW SRM 53-30-15-2R-1 REPAIR 1.
